Items where Author is "Darus, Maslina"
Group by: Item Type | No Grouping Number of items: 7. Al-Abbadi, Ma‘moun Harayzeh and Darus, Maslina (2012) Differential Subordination for Certain Generalised Operator. Miskolc Mathematical Notes, 13 (2). pp. 209-222. ISSN 1787-2405 (print), 1787-2413 (elecronic) Ibrahim, Rabha W. and Darus, Maslina (2011) Differential operator generalized by fractional derivatives. Miskolc Mathematical Notes, 12 (2). pp. 167-184. ISSN 1787-2405 (print), 1787-2413 (elecronic) Darus, Maslina and Ibrahim, Rabha W. (2010) Multivalent functions based on linear integral operator. Miskolc Mathematical Notes, 11 (1). pp. 43-52. ISSN 1787-2405 (print), 1787-2413 (elecronic) Darus, Maslina (2005) Certain subclass of analytic functions II. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 21 (2). pp. 127-134. ISSN 0866-0174 Darus, Maslina (2005) Coefficient problems for a class of analytic functions involving Hadamard products. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 21 (1). pp. 43-47. ISSN 0866-0174 Darus, Maslina (2002) The Fekete - Szego Theorem for close-to-convex functions of the Ksh(α, β). ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 18 (1). pp. 13-18. ISSN 0866-0174 Darus, Maslina (2002) Fekete-Szegő Functional for Non-Bazilevic Functions. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 18 (2). pp. 63-65. ISSN 0866-0174 |